# SDR 2DYA20151030014

- Difficulty date: October 29, 2015
- Submitted: October 30, 2015
- Operation: Air carrier
- Aircraft: N251MY
- Make and model: Boeing 767269
- Aircraft serial: 23280
- Aircraft time: 30,108 hours, 9,986 cycles
- Engine: Pwa JT9D7R4E
- Engine time: 16,742 hours, 5,315 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Fluid
- Condition: Leaking
- Location: Lt Engine
- Part time: 16,742 hours, 5,315 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, A, P
- Precautionary procedure: E

## Discrepancy

ON TAXI OUT FOR DEPARTURE, MX NOTICED FLUID LEAKING FROM LT ENG.  PILOT FROM ACFT BEHIND N251 MADE CONTACT WITH N251 CREW & REPORTED FLUID LEAK.  AS ACFT WAS PREPARING TO RETURN TO GATE, PILOT FROM ACFT BEHIND N251 TOLD N251 CREW THAT LT WING & ENG WAS ON FIRE.  THE LT WING BECAME ENGULFED IN FLAMES AROUND THE LT ENG.  CREW CONTACTED ATC & FIRE DEPARTMENT WHILE PERFORMING EMER SHUTDOWN & EVACUATION PROCEDURES.  INVESTIGATION IN PROGRESS.  SUPPLEMENTAL TO FOLLOW.
